# SDR DL757030490

- Difficulty date: May 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 38,240 hours, 18,538 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT TO RUNWAY LT NOSE WHEEL ASSY BEARING AND OUTER  RACE FAILED.  REPLACED NLG AXLE AND WHEEL ASSEMBLY.
